A singular perturbation in an age-structured population model. Arino, O.; Sánchez, E.; Bravo de la Parra, R.; and Auger, P. SIAM J. Appl. Math., 60(2):408–436, 1999.
bibtex   
@Article{ArinoSanchezBravoAuger1999,
  author     = {Arino, Ovide and S{\'a}nchez, Eva and Bravo de la Parra, Rafael and Auger, Pierre},
  title      = {A singular perturbation in an age-structured population model},
  journal    = {SIAM J. Appl. Math.},
  year       = {1999},
  volume     = {60},
  number     = {2},
  pages      = {408--436},
  issn       = {1095-712X},
  fjournal   = {SIAM Journal on Applied Mathematics},
  mrclass    = {92D25 (35B25 35Q80 47D06 47N20)},
  mrnumber   = {2001g:92021},
  mrreviewer = {V. N. Razzhevaikin},
  pdf        = {ArinoSanchezBravoAuger-1999-SIAP60.pdf},
}
Downloads: 0